# SDR DALA2024042204628

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,133 hours, 41,202 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE DISARMING PIN ATTACHING LANYARD MISSING. LATCH MECHANISM MISSING TO SECURELY ARM TAILCONE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703.  WILL REQUIRE NEW LOWER CATCH ASSY AND ATTACHING HARDWARE FOR APU DOOR ARMING LEVER COVER PER B717 IPC 25-23-03 ITEMS 64-83. NASI EWR. FWD TO NEF 52-12-01. PLEASE SEE LOG #5535162 FOR CORRECTIVE ACTION. (LP #0295798)
